Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 373, Number 9

$A_{∞}$-structures associated with pairs of $1$-spherical objects and noncommutative orders over curves
Alexander Polishchuk.
Trans. Amer. Math. Soc. 373 (2020), 6029-6093
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Cohen-Macaulay property in derived commutative algebra
Liran Shaul.
Trans. Amer. Math. Soc. 373 (2020), 6095-6138
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Automorphisms of Hilbert schemes of points on surfaces
Pieter Belmans, Georg Oberdieck and Jørgen Vold Rennemo.
Trans. Amer. Math. Soc. 373 (2020), 6139-6156
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A reduction theorem for the Galois–McKay conjecture
Gabriel Navarro, Britta Späth and Carolina Vallejo.
Trans. Amer. Math. Soc. 373 (2020), 6157-6183
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spectral $𝜁$-invariants lifted to coverings
Sara Azzali and Sylvie Paycha.
Trans. Amer. Math. Soc. 373 (2020), 6185-6226
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Entrance laws at the origin of self-similar Markov processes in high dimensions
Andreas E. Kyprianou, Victor Rivero, Batı Şengül and Ting Yang.
Trans. Amer. Math. Soc. 373 (2020), 6227-6299
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The mod $2$ homology of free spectral Lie algebras
Omar Antolín Camarena.
Trans. Amer. Math. Soc. 373 (2020), 6301-6319
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The monodromy of meromorphic projective structures
Dylan G. L. Allegretti and Tom Bridgeland.
Trans. Amer. Math. Soc. 373 (2020), 6321-6367
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Inert drift system in a viscous fluid: Steady state asymptotics and exponential ergodicity
Sayan Banerjee and Brendan Brown.
Trans. Amer. Math. Soc. 373 (2020), 6369-6409
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Tropical counting from asymptotic analysis on Maurer-Cartan equations
Kwokwai Chan and Ziming Nikolas Ma.
Trans. Amer. Math. Soc. 373 (2020), 6411-6450
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generalized moment graphs and the equivariant intersection cohomology of BXB-orbit closures in the wonderful compactification of a group
Stephen Oloo.
Trans. Amer. Math. Soc. 373 (2020), 6451-6478
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Criterion for rays landing together
Jinsong Zeng.
Trans. Amer. Math. Soc. 373 (2020), 6479-6502
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An explicit Pólya-Vinogradov inequality via Partial Gaussian sums
Matteo Bordignon and Bryce Kerr.
Trans. Amer. Math. Soc. 373 (2020), 6503-6527
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The distribution of sandpile groups of random regular graphs
András Mészáros.
Trans. Amer. Math. Soc. 373 (2020), 6529-6594
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Correlations of multiplicative functions along deterministic and independent sequences
Nikos Frantzikinakis.
Trans. Amer. Math. Soc. 373 (2020), 6595-6620
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Analysis of a 3D nonlinear, moving boundary problem describing fluid-mesh-shell interaction
Sunčica Čanić, Marija Galić and Boris Muha.
Trans. Amer. Math. Soc. 373 (2020), 6621-6681
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Subgroup distortion of 3-manifold groups
Hoang Thanh Nguyen and Hongbin Sun.
Trans. Amer. Math. Soc. 373 (2020), 6683-6711
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Reduced invariants from cuspidal maps
Luca Battistella, Francesca Carocci and Cristina Manolache.
Trans. Amer. Math. Soc. 373 (2020), 6713-6756
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On singular vortex patches, II: Long-time dynamics
Tarek M. Elgindi and In-Jee Jeong.
Trans. Amer. Math. Soc. 373 (2020), 6757-6775
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions